MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS; STEM EXTENSION, CEMENTED, 15X30MM, STRAIGHT, BULLET-TIP

ONKOS SURGICAL ELEOS; STEM EXTENSION, CEMENTED, 15X30MM, STRAIGHT, BULLET-TIP
Model Number KSC01530E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Fluid Discharge (2686)
Date of Event 10/04/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation is in process.The device will not be returned for evaluation.When the investigation is complete, a supplemental mdr will be submitted accordingly.Multiple mdrs were submitted for this event: #3013450937-2021-00237, #3013450937-2021-00238, #3013450937-2021-00239, #3013450937-2021-00240, #3013450937-2021-00242, #3013450937-2021-00243, #3013450937-2021-00244, #3013450937-2021-00245.
 
Event or Problem Description
It was reported that the patient underwent a revision surgery on (b)(6) 2021 due to an alleged infection.The patient's knee was discharging fluid and the surgeon wanted to test for an infection.During the revision surgery, the surgeon performed a poly swap and a washout.The following eleos implants were revised during the revision surgery: tibial hinge component, distal femur axial pin, and tibial poly spacer.The following eleos implants remain implanted from the patient's original surgery: distal femur, male-female midsection, cemented segmental stem, tibial baseplate, cemented stem extension, and resurfacing patella.No additional information regarding this event has been provided.
 
Event or Problem Description
 
Additional Manufacturer Narrative
This report is being submitted to include additional information.The investigation is complete.The device was not returned for evaluation.The root cause of the alleged infection could not be determined.The device history records and sterilization batch records were reviewed and no issues during manufacturing or sterilization were identified that would have contributed to this complaint.If any additional information is obtained, a supplemental mdr will be filed accordingly.The following sections were updated: b4: date of this report added.G3: date received by manufacturer added.G6: type of report added.H2: follow-up type added.H3: device evaluated by manufacturer updated to no.H6: type of investigation code updated to 3331: analysis of production records.H6: type of investigation code updated to 4111: communication/interviews.H6: type of investigation code updated to 4110: trend analysis.H6: type of investigation code updated to 4114: device not returned.H6: type of investigation code updated to 4117: device not accessible for testing.H6: type of investigation code updated to 4109: historical data analysis.H6: investigation findings code updated to 213: no device problem found.H6: investigation conclusions code updated to 4315: cause not established.H10: additional narratives/data.

Brand Name
ELEOS
Common Device Name
STEM EXTENSION, CEMENTED, 15X30MM, STRAIGHT, BULLET-TIP
Manufacturer (Section D)
ONKOS SURGICAL
77 east halsey road
parsippany NJ 07054
Manufacturer (Section G)
MICROPORT ORTHOPEDICS
5677 airline road
arlington TN 38002
Manufacturer Contact
sara dailey
77 east halsey road
parsippany, NJ 07054
MDR Report Key12712503
Report Number3013450937-2021-00241
Device Sequence Number20063857
Product Code KRO
UDI-Device IdentifierB278KSC01530E0
UDI-Public+B278KSC01530E0
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberKSC01530E
Device Catalogue NumberKSC01530E
Device Lot Number1859503
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/29/2021
Supplement Date Received by Manufacturer12/21/2021
Initial Report FDA Received Date10/28/2021
Supplement Report FDA Received Date12/21/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/15/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
P/N 25000009E, ELEOS DISTAL FEMUR.; P/N 25001040E, ELEOS MALE-FEMALE MIDSECTION.; P/N 25001208E. ELEOS TIBIAL POLY SPACER.; P/N 25002111E, ELEOS DISTAL FEMUR AXIAL PIN.; P/N 25002202E, ELEOS TIBIAL BASEPLATE.; P/N CS-11120-03M, ELEOS CEMENTED STEM.; P/N KPONTP32E, ELEOS RESURFACING PATELLA.; P/N THSMWOS01M, ELEOS TIBIAL HINGE COMPONENT.; P/N 25000009E, ELEOS DISTAL FEMUR; P/N 25001040E, ELEOS MALE-FEMALE MIDSECTION; P/N 25001208E. ELEOS TIBIAL POLY SPACER; P/N 25002111E, ELEOS DISTAL FEMUR AXIAL PIN; P/N 25002202E, ELEOS TIBIAL BASEPLATE; P/N CS-11120-03M, ELEOS CEMENTED STEM; P/N KPONTP32E, ELEOS RESURFACING PATELLA; P/N THSMWOS01M, ELEOS TIBIAL HINGE COMPONENT
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age87 YR
Patient SexFemale